Journal of Differential Geometry

Explicit self-dual metrics on $\mathbb{CP}_2 \# \cdots\#\mathbb{CP}_2$

Claude LeBrun

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 34, Number 1 (1991), 223-253.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214446999

Digital Object Identifier
doi:10.4310/jdg/1214446999

Mathematical Reviews number (MathSciNet)
MR1114461

Zentralblatt MATH identifier
0725.53067

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 32L25: Twistor theory, double fibrations [See also 53C28] 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx]

Citation

LeBrun, Claude. Explicit self-dual metrics on $\mathbb{CP}_2 \# \cdots\#\mathbb{CP}_2$. J. Differential Geom. 34 (1991), no. 1, 223--253. doi:10.4310/jdg/1214446999. https://projecteuclid.org/euclid.jdg/1214446999


Export citation